MathSciNet Relay Station
MathSciNet bibliographic data
MR2489647 34B45 (34C25)
Liu, Shi-Kuo; Fu, Zun-Tao; Wang, Zhang-Gui; Liu, Shi-Da Periodic solutions for a class of nonlinear differential-difference equations. Commun. Theor. Phys. (Beijing) 49 (2008), no. 5, 1155–1158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement